# SDR DALA2018092405711

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 72,266 hours, 23,747 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANELS 230-72 AND 230-66 AT PAX CABIN. FLOOR PANELS 230-72 AND 230-66 WERE MANUFACTURING, REPLACED AND IDENTIFIED PER AMM 51-01-01-201.
